# SDR P2EA00013

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 259.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FLOORBEAM UPPER CORD CORRODED AT BS 259.5 BETWEEN LBL 15.0 INCHES AND RBL 16.0 INCHES.  REPAIRED FLOORBEAM WEB AT BS 259.5 BETWEEN LBL 25 INCHES AND RBL 22 INCHES WL 208.1 IAW COOPESA EO COO-3-53-028-00 DATED 1-14-00.  DOCUMENTED ON FAA FORM 8110-3.  APPROVED AND SUBMITTED BY FAA DER.  DESIGNATION NR DERT 71-0004-2-344, VAM-100 NR 679.  (X)
